MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT TITANIUM ISP S/L, ATTACHABLE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERPORT TITANIUM ISP S/L, ATTACHABLE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1706060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the two malfunctions, one lot number was provided, and a lot history review will be performed.For the two reported information, the samples were not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported malfunctions is inconclusive.Based upon the available information, the definitive root cause for the malfunctions is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 1706060.Port & catheter allegedly experienced a break.This report was received from various sources.These malfunctions did involve patient with no reported patient injury.Both patients are female, one patient is (b)(6) years of age and is (b)(6) kgs, the other patient's age and weight were not provided.

Brand Name
POWERPORT TITANIUM ISP S/L, ATTACHABLE
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8808880
Report Number3006260740-2019-02069
Device Sequence Number343278
Product Code LJT
UDI-Device Identifier00801741026546
UDI-Public(01)00801741026546
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1706060
Device Catalogue Number1706060
Device Lot NumberREAS2177
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/19/2019
Patient Sequence Number1